# SDR IPXA2017080720222

- Difficulty date: July 25, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: AKC70161
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, TAIL CONE LT UPPER SMALL ROLLER, SERRATED PLATE FITTING IS CRACKED.  REMOVED AND REPLACED THE FITTING  IAW AMM 53-52-01-820-801.
